MathSciNet Relay Station
MathSciNet bibliographic data
MR2220045 (2007a:42048) 42C05 (33C45)
Aptekarev, A. I.; Kalyagin, V.; López Lagomasino, G.; Rocha, I. A. On the limit behavior of recurrence coefficients for multiple orthogonal polynomials. J. Approx. Theory 139 (2006), no. 1-2, 346–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement